RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zorich Vladimir Antonovich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 31
in MathSciNet: 57
in zbMATH: 44
in Web of Science: 26
in Scopus: 25
Cited articles: 21
Citations in Math-Net.Ru: 129
Presentations: 17

Number of views:
This page:5350
Abstract pages:7930
Full texts:1959
References:580
Zorich Vladimir Antonovich
Professor
Doctor of physico-mathematical sciences (1969)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 16.12.1937
E-mail:
Website: http://matan.math.msu.su/vzor
Keywords: complex and real analysis; space quasiconformal mappings; conformal geometry.
   
Main publications:
  1. Zorich V. A., Matematicheskii analiz zadach estestvoznaniya, MTsNMO, M., 2008
  2. Zorich V. A., “Kvazikonformnye otobrazheniya i asimptoticheskaya geometriya mnogoobrazii”, UMN, 57:3(345) (2002), 3–28  mathnet  mathscinet  zmath
  3. Zorich V. A., “Kvazikonformnye pogruzheniya rimanovykh mnogoobrazii i teorema pikarovskogo tipa”, Funkts. anal. i prilozh., 34:3 (2000), 37–48  mathnet  mathscinet  zmath
  4. Zorich V. A., Matematicheskii analiz, Chasti I i II. 6-e izd., MTsNMO, M., 2012  mathscinet
  5. Zorich V. A., “Asymptotic geometry and conformal types of Carnot-Carathéodory spaces”, GAFA, 9:2 (1999), 393–411  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person8958
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:zorich.vladimir-a
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=245996

Publications in Math-Net.Ru
1. Boundary behaviour of automorphisms of the hyperbolic space
V. A. Zorich
Uspekhi Mat. Nauk, 72:4(436) (2017),  67–94
2. Some observations concerning multidimensional quasiconformal mappings
V. A. Zorich
Mat. Sb., 208:3 (2017),  72–95
3. Geometry and probability
V. A. Zorich
Teor. Veroyatnost. i Primenen., 62:2 (2017),  292–310
4. A note on the injectivity radius of quasiconformal immersions
V. A. Zorich
Uspekhi Mat. Nauk, 71:1(427) (2016),  173–174
5. Multidimensional geometry, functions of many variables and probability
V. A. Zorich
Teor. Veroyatnost. i Primenen., 59:3 (2014),  436–451
6. A remark on the canonical distribution
V. A. Zorich
Science Journal of VolSU. Mathematics. Physics, 2014, no. 3(22),  23–33
7. Asymptotic behavior at infinity of the admissible growth of the quasiconformality coefficient and the injectivity of immersions of sub-Riemannian manifolds
V. A. Zorich
Tr. Mat. Inst. Steklova, 279 (2012),  81–85
8. On the measure of conformal difference between Euclidean and Lobachevsky spaces
V. A. Zorich
Mat. Sb., 202:12 (2011),  107–112
9. Asymptotic behaviour at infinity of the admissible growth of the quasi-conformality coefficient and the invertibility of contact immersions of the Heisenberg group
V. A. Zorich
Uspekhi Mat. Nauk, 65:3(393) (2010),  191–192
10. A non-removable singularity of a quasi-conformal immersion
V. A. Zorich
Uspekhi Mat. Nauk, 64:1(385) (2009),  147–148
11. Global homeomorphism theorem for conformally hyperbolic manifolds
V. A. Zorich
Uspekhi Mat. Nauk, 62:4(376) (2007),  159–160
12. Contact Quasiconformal Immersions
V. A. Zorich
Tr. Mat. Inst. Steklova, 253 (2006),  81–87
13. On contact quasi-conformal immersions
V. A. Zorich
Uspekhi Mat. Nauk, 60:2(362) (2005),  161–162
14. Asymptotics at infinity of the admissible growth of the quasi-conformality coefficient and the injectivity of immersions of Riemannian manifolds
V. A. Zorich
Uspekhi Mat. Nauk, 58:3(351) (2003),  191–192
15. Quasi-conformal maps and the asymptotic geometry of manifolds
V. A. Zorich
Uspekhi Mat. Nauk, 57:3(345) (2002),  3–28
16. Fundamental frequency and conformal type of a Riemannian manifold
V. A. Zorich, V. M. Kesel'man
Uspekhi Mat. Nauk, 57:2(344) (2002),  195–196
17. The Isoperimetric Inequality on Manifolds of Conformally Hyperbolic Type
V. A. Zorich, V. M. Kesel'man
Funktsional. Anal. i Prilozhen., 35:2 (2001),  12–23
18. Removable singularity of a quasi-conformal immersion
V. A. Zorich
Uspekhi Mat. Nauk, 56:4(340) (2001),  147–148
19. Three Remarks on the Inversion Problem for Polynomial Maps
V. A. Zorich
Tr. Mat. Inst. Steklova, 235 (2001),  94–97
20. Quasiconformal Immersions of Riemannian Manifolds and a Picard Type Theorem
V. A. Zorich
Funktsional. Anal. i Prilozhen., 34:3 (2000),  37–48
21. The isoperimetric inequality on sub-Riemannian manifolds of conformally-hyperbolic type
V. A. Zorich, V. M. Kesel'man
Uspekhi Mat. Nauk, 55:6(336) (2000),  137–138
22. The conformal type and isoperimetric dimension of sub-Riemannian manifolds
V. A. Zorich, V. M. Kesel'man
Uspekhi Mat. Nauk, 54:4(328) (1999),  171–172
23. A canonical form for the isoperimetric inequality on manifolds of conformally hyperbolic type
V. A. Zorich, V. M. Kesel'man
Uspekhi Mat. Nauk, 54:3(327) (1999),  165–166
24. Conformal type and isoperimetric dimension of Riemannian manifolds
V. A. Zorich, V. M. Kesel'man
Mat. Zametki, 63:3 (1998),  379–385
25. Quasiconformal embeddings of Riemannian manifolds and a Picard-type theorem
V. A. Zorich
Uspekhi Mat. Nauk, 53:1(319) (1998),  215–216
26. On the Conformal Type of a Riemannian Manifold
V. A. Zorich, V. M. Kesel'man
Funktsional. Anal. i Prilozhen., 30:2 (1996),  40–55
27. On some conditions on mappings of spaces onto cylindrical domains
V. A. Zorich, V. S. Samovol
Mat. Zametki, 11:4 (1972),  459–462
28. Interdependence of a theorem of Koebe and a theorem of Caratheodory
V. A. Zorich
Mat. Zametki, 10:4 (1971),  399–406
29. An isolated singularity of mappings with bounded distortion
V. A. Zorich
Mat. Sb. (N.S.), 81(123):4 (1970),  634–636
30. A theorem of M. A. Lavrent'ev on quasiconformal space maps
V. A. Zorich
Mat. Sb. (N.S.), 74(116):3 (1967),  417–433
31. Boundary correspondence under $Q$-quasiconformal mappings of a sphere
V. A. Zorich
Dokl. Akad. Nauk SSSR, 145:6 (1962),  1209–1212
32. On boundary correspondence for $Q$-quasiconformal mappings of a sphere
V. A. Zorich
Dokl. Akad. Nauk SSSR, 145:1 (1962),  31–34

33. Vladimir Mikhailovich Miklyukov (obituary)
F. G. Avkhadiev, V. A. Botvinnik, S. K. Vodop'yanov, M. Vuorinen, V. M. Gol'dstein, V. V. Goryainov, A. A. Grigor'yan, V. N. Dubinin, I. V. Zhuravlev, V. A. Zorich, V. M. Kesel'man, A. A. Klyachin, V. A. Klyachin, T. G. Latfullin, A. V. Loboda, A. G. Losev, O. Martio, V. I. Pelikh, S. I. Pinchuk, Yu. G. Reshetnyak, A. S. Romanov, A. G. Sergeev, V. G. Tkachev, E. M. Chirka
Uspekhi Mat. Nauk, 69:3(417) (2014),  173–176
34. Boris Vladimirovich Shabat (on his seventieth birthday)
A. G. Vitushkin, A. A. Gonchar, V. A. Zorich, P. L. Ul'yanov
Uspekhi Mat. Nauk, 42:4(256) (1987),  217–218

Presentations in Math-Net.Ru
1. Complex Crofton’s formula
Seminar on Complex Analysis (Gonchar Seminar)
April 17, 2017 17:00
2. Complex numbers and Physics (Touches to the EPR paradox)
Seminar on Complex Analysis (Gonchar Seminar)
September 19, 2016 17:00
3. Геометрия и вероятность (принцип концентрации меры)
Problems in Stochastic Analysis
September 17, 2016 11:00   
4. The Gaussian normal distribution law and one general observation of Kolmogorov
Principle Seminar of the Department of Probability Theory, Moscow State University
March 16, 2016 16:45
5. The asymptotic behavior of modulus of Grötsch’s and Teichmüller’s rings in the space of a very large dimension
Seminar on Complex Analysis (Gonchar Seminar)
November 2, 2015 18:00
6. Термодинамика, геометрия и функции очень многих переменных
Meetings of the Moscow Mathematical Society
October 13, 2015
7. Classical thermodynamics and contact geometry
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
February 25, 2015 16:45
8. Функции очень многих переменных и вероятность
Principle Seminar of the Department of Probability Theory, Moscow State University
May 14, 2014 16:45
9. Multidimensional geometry and functions with a lot of variables
Differential geometry and applications
April 14, 2014 16:45
10. Thermodynamics, geometry and function of very many variables
Complex analysis and mathematical physics
April 7, 2014 16:00
11. On the distribution of values of functions of a very large number of variables
Seminar on Complex Analysis (Gonchar Seminar)
March 31, 2014 18:00
12. Non-holonomic structures and their manifestations
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
February 19, 2014 16:45
13. Conformal classification of Riemannian manifolds and its relation to geometric function theory
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
October 2, 2013 16:45
14. On the measure of conformal difference between Euclidean and Lobachevsky spaces
Seminar on Complex Analysis (Gonchar Seminar)
February 20, 2012 18:00
15. The principle of concentration and its display in physics and mathematics
Seminar on Complex Analysis (Gonchar Seminar)
September 19, 2011 18:00
16. On rigidity of hyperbolic space forms
Complex analysis and mathematical physics
April 18, 2011 16:00
17. Многомерная геометрия и функции очень многих переменных
Principle Seminar of the Department of Probability Theory, Moscow State University
October 10, 2007 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017